# SDR DALA2023021401161

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 8,449 hours, 1,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 LT SIDE OF FUSELAGE- 5EA UNIDENTIFIED BLENDOUTS ON FUSELAGE SKIN BETWEEN FR10A AND FR13A AFT OF CAPTAINS FIXED SIDE WINDOW. CORRECTIVE ACTION: EVALUATED PER A330 SRM 53-21-11. (2625062)
